Effects of smoking k2

Common Questions and Answers about Effects of smoking k2

smoking

com/stories/local/region/authorities-raid-shops-selling-k2-646150/ the use of that drug is strongly discouraged even by one of its early developers, they say it's dangerous but I can't find any of the side-effects you refer. http://www.livescience.com/6149-fake-weed-real-drug-k2-causing-hallucinations-teens.html If it's been a month already it isn't a medical emergency. he should see a Neurologist, if he's a minor he'll have to talk about it with his parents.
well we have been dateing for the past 5 months and he has been smoking k2 for the past 3 months and he dont talk to me or come to see me he sits in his throw up every where and its scares me cause thats not the boy i feel in love with he looks like a dead person in his body what should i do ?
Their father lives with his own parents. Because of their K2 use, their personalities have gotten so bad no one wants them around. Has anyone else gone through this? If so, what did you do to stop it? Where could they go? They have gotten so lazy and won't do anything for me unless there is some kind of payment involved. I'm not much of a person to have a temper so yelling only makes them laugh. Living with their father isn't an option. Input anyone?
There is a good chance that since they occurred in the setting of smoking this K2, the drug/herbs were likely responsible and they should go away if you stop using K2. The chance of any permanent damage to your heart is very slim. The K2 could have been laced with some other drug or substance as well since this substance isn't regulated. There is always a chance that the palpitations were due to a heart arrhythmia, or irregular heartbeat.
Experts? Ah...........no. You could go to the other side of this forum and pay for a doctor to tell you to see a doctor. Waste of Rupees, if you ask me. I'm 59 years old, grew up in the 60's and "dabbled" a bit in drugs. I also have to say that I've never known, or heard, of anyone going through withdrawl from weed, at least not a physical w/d and any psychological "w/d" was minimal at best.
I just pulled it up too. German researching Spice-K2 contains a variety of synthetic cannabinoids which chemical compounds devise to produce marijuana-like effects..high quantity of other synthetics It had been banned in my countries and was not proboular until 1990. The US is still looking into banning it too!!.
If your going to judge me, our bash on me id prefer you not comment but I'd really like to talk about it.... Okay,before i got pregnant i was smoking k2 like products....up until 3/4 months& I'm seven inca half now..not heavily but enough to where i can admit I'm afraid of the results...i didn't realize how bad the stuff was until it was all over the news..i admit i had a problem but not to where i would find any way possible to get it...
In the last 18 months I've been relatively clean, except for about 2 weeks when I went on something of a binge with k2, or spice. Prior to this, a few years back I was an active user of MDMA and ecstasy, as well as marijuana. Additionally, I smoked a few weeks ago and got a very chilling feeling throughout my body and felt as though I was going to faint. In the midst of this happening, My heart rate was very fast and very weak.
Brain damage from possible upper respiratory infection, ear infection (leading to meningitis or encephalitis), wisdom teeth infection, B12 deficiency/Pernicious Anemia (already present GI Tract Problems), Heavy Metal Poisoning (from smoking metal shavings out of a pipe). I also have a history of drug abuse. My past drug abuse in order includes: Generic allergy pills (I took 16 of them twice two years ago!
D or adrenal stress linked to your LM), but certainly you need to raise your D3 levels, as this alone can have very damaging effects. Try sublingual D3 drops, 5000IU daily with vitamin K2 and some fat (in your meal) for better absorption, and if your vit. D3 status does not improve in a few months, then you may have vitamin D3 resistance. Let me know, if you need details. Best wishes.
I had never heard of pain management, so I took up marijuana. I was sick of doctors, tests, and pain so pot smoking became a daily need, and suprisingly the pain only came on severe once or twice a week. I figured everything would pass. Wrong, sadly. I quit marijuana in August 2010 due to pregnancy and almost immediatly the pain came back. But now it was in every joint, every muscle and literally 24/7. Thus began no sleep and tears constantly. Slowly my social life went and I became a recluse.
It hurts alot at the site of the injury. Is this normal to feel like it has gotten worse instead of better after 32 days? Should I call the doctor? I'm not happy with my doctor because I feel like he doesn't have time for me and he does not explain anything. I really feel ignorant about my injury. What should I do?
A few days ago I felt just the slightest hint of an itch under the skin above my ankle, where it always used to start, and I was also sneezing and feeling coldy. I took one extra 10,000iu dose of D3 and K2 and the itch and cold disappeared in minutes. I urge everyone to do the research themselves and learn why and when we need sunshine and why D3 and K2 need to be taken together and to buy good quality supplements.
Chapped lips Dandruff Dry skin and itching Dryness of the nose, nose bleeds. Irritation of the eyelids Rash Headaches Nausea Blurred Vision Mood Changes Stomach pain Rectal Bleeding Skin yellowing Joint and muscle pain. Delayed wound healing. Hair loss... (Occuring years after the drug is discontinued) Increased sunburn, less excretion of melanin. Decreased night vision. Okay, if those minor side effects aren't bad enough... this may convince you otherwise. Depression, suicidal thoughts.
for the last 6 years or so I have been getting these phantom smells .. but not smoking.. weird stuff like wet cement, the smell of baking,some unknown medicine.. sometimes they'll last for 6 months other times they're gone in a week. I have noticed them less often in the last year. My doctor thinks I'm nuts... I know what I smell. I don't have allergies of any kind and I'm in excellent health and I can learn to live with the smell of fresh baked bread in my nostrils.. I mean it could be owrse..
I have had pretty much every test under the sun (HIV, MRIs, EMGs, EEGs, Sleep Studies, Western Blot, and the list goes on and on) and everything has come back normal except for 1 and I will go into that further down. Ok, so let's get on to my symptoms. At times I have this feeling of an inner tremor of sorts. It is real hard to explain to someone who hasn't felt it but I would correlate it to having an extreme feeling of a caffeine buzz.
first of all if you have plants around where you are to then you should get rid of them, plants are one of the main places that Gnats/fruit flies are attracted to because of the moist soil from being watered. good luck keeby and let me know how it goes.
Thinks things that apply to other people shouldn't apply to him Treats girls with little respect Found out he was smoking pot and k2 (lied convincingly about it) Needless to say, I saw concerning behavior when he was 7, he is becoming the person I was scared he would become. It's been like standing in front of a train that is on a collision course.
hello, Im a 25 yr old male that suffered with severe anxiety attacks for about a year and I just recently got to where i dont have them as much... actually I havent had one in about 8-10 months. I was going through ALOT of emotional stress, I had just seperated my shoulder (which added to alot of insecurities I have), I was just starting college (couldnt even pay attention because I was worried everybody was staring at me) and it gets worse and worse etc etc...
the doctor put me on celebrex but the side effects will scare the b-Jesus out of you. So I quit taking it, I have found very little relief and it is definately worse at night when I'm trying to sleep and can't find a position to get in where it doesn't hurt.
nag papasalamat ako sa forum na ito it really help us guys of what we feel both of us.God bless us all....
MedHelp Health Answers